# SDR UALA2010042001319

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 56,113 hours, 8,248 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 581
- Condition: Faulty
- Location: Satcom
- Component: Sdu
- Component part number: 8220314102
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT VOICE LOST SATCOM VOICE SYS.   REPLACED SATELLITE DATA UNIT AND HPA-LGA. INSTALLATION TESTS NORMAL.  ACCOMPLISHED SATCOM OP CK, OPS NORMAL.
